# SDR 97ZZZX2828

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N315QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600315
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 553300054
- Condition: Cracked
- Location: Rud Rt Lower
- Part time: 1,343 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RIGHT SIDE LOWER RUDDER SKIN.  THIS IS THE 2ND TIME A CRACK HAS BEEN FOUND IN THIS AREA ON THIS PARTICULAR RUDDER.  THE FIRST WAS AT 718.2 HOURS TOTAL TIME.  THE SKIN WAS REPLACED AT THAT TIME AND WAS CHANGED AGAIN THIS TIME.  SUBMITTER STATED IT SEEMS THERE MAY BE AN ENGINEERING AND/OR A PRODUCTION DEFECT.  NINTH OCCURRENCE IN FLEET.
